# SDR RAIA201111150001

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 28,204 hours, 26,203 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED NR 2 LEAK INDICATION.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DUCT UNDER CARGO COMPARTMENT FLOOR.  SYSTEM OPS CHECKED GOOD.
